# SDR SWIA201334433

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 25,009 hours, 22,609 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON EXTENDING THE LANDING GEAR FOR LANDING THE LT MAIN GEAR WOULD NOT COME DOWN WITH A CORRESPONDING GEAR DISAGREE WARNING MESSAGE.  CYCLED THE GEAR UP AND THEN DOWN AGAIN & IT CAME DOWN.  FLT#4848 REPOSITIONED SAFETY WIRE ON MLG SELECTOR VALVE & FULLY SEATED CONNECTOR ONTO SELECTOR VALVE.  PERFORMED EXTENSION & RETRACTION OF LANDING GEAR & AN EMERGENCY EXTENSION OF LANDING GEAR.  OPERATIONS CHECKED GOOD.
